# SDR CALA2023092202859

- Difficulty date: September 21, 2023
- Submitted: September 22, 2023
- Operation: Air carrier
- Aircraft: N428UA
- Make and model: Airbus A320-232
- Aircraft serial: 523
- Aircraft time: 88,685 hours, 35,081 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 18531130039
- Condition: Cracked
- Location: Frnt Windshield
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK LOWER NODE R/H AND L/H I/B HOLES HAVE CRACK INDICATIONS.   ACCOMPLISHED INTERIM REPAIR OF THE FRONT WINDSHIELD FRAME AND CONTINUITY FITTINGS PER ECRA 5311-03068 REV- PT1, QC INTERIM REPAIR PERFORMED PER PART 1 OF ECRA 5311-03068. PER PART 1 STEP 3-FOR THE FRONT WINDSHIELD FRAME AND CONTINUITY FITTINGS, PLANNING TO CONTACT ENGINEERING AFTER 63,681 TOTAL AIRCRAFT FLIGHT CYCLES BUT BEFORE 64,681 TOTAL AIRCRAFT FLIGHT CYCLES FOR THE ECRA 5311-03068 PART 2 INSPECTION REQUIREMENTS. (CURRENT PTC 35081) TOMC-APPROVAL FROM SC1ELBYC COMMENT QC REVIEWED. INSPS OF THE FRONT WINDSHIELD FRAMES AND CONTINUITY FITTINGS PER PART 2 OFTHE LATEST REVISION OF ECRA 5311-03068 ON OR BEFORE THE AC REACHES 65681 TOTAL AIRCRAFT FLIGHT CYCLES ACCOMPLISHED INTERIM REPAIR OF THE FRONT WINDSHIELD FRAME AND CONTINUITY FITTINGS PER ECRA 5311-03068 REV-, PT1 QC INTERIM REPAIR PERFORMED PER PART 1 OF ECRA 5311-03068. PER PART 1 STEP 2.
